MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Back to Search Results |
| Model Number |
D-EVPROP2329US |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Perivalvular Leak (1457); Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Low Blood Pressure/ Hypotension (1914); Valvular Insufficiency/ Regurgitation (4449); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.This is a system report.The section d information is for the primary device, which was in use with the following: brand name: evolutpro+ valve, product id: evproplus-29us, serial: (b)(6), use by date: 09-aug-2023, udi: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, on the first and second deployment attempts, the valve dislodged at 80% deployment.On the third deployment attempt, the valve was deployed to 80% with a target depth of 5 millimeter (mm), but the valve appeared too deep.On the fourth deployment attempt, the valve was fully released at a depth of approximately 5mm.Approximately 10-15 minutes following release, moderate paravalvular leak (pvl) and a gradient of 11 millimeters of mercury (mmhg) were observed.Post-implant balloon aortic valvuloplasty (bav) was performed.As the balloon was withdrawn, there was interaction with the valve frame, and the valve subsequently dislodged to the sinus of valsalva (sov).The patient was hemodynamically stable.The valve was snared to the ascending aorta, and a second valve was advanced to the aortic valve position.On each deployment attempt, the valve would dislodge into the sinuses or move ventricular.The valve was eventually fully deployed at a depth of 5-6mm.Following deployment, the valve dislodged ventricular.Moderate-severe pvl was observed and the patient became hypotensive.The patient was intubated, both transcatheter valves were explanted, and a surgical valve was implanted.No additional adverse patient effects were reported.Additional information was received indicating that fibrotic leaflets with mild calcification may have contributed to the dislodgement.